MAUDE Adverse Event Report: 4WEB, INC. 4WEB POSTERIOR SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE

4WEB, INC. 4WEB POSTERIOR SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE
Model Number PSTS-SM0609-26-SP
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned for evaluation nor were radiographs provided.Review of production records did not indicate any issue related to manufacturing that may have contributed to the event.The cause of the event could not be established with the information available to the manufacturer.
 
Event or Problem Description
During the six months follow-up after the original surgery involving l5-s1, the surgeon identified that one of the three implanted cages had migrated into the canal.The patient also reported pain.The surgeon performed a revision surgery to impact the cage deeper into the disc space since the implant could not be safely removed.It is unknown which of the three implanted cages is related to the reported incident.Therefore, all three devices are being reported (device 3 of 3).

Brand Name
4WEB POSTERIOR SPINE TRUSS SYSTEM
Common Device Name
INTERBODY FUSION DEVICE
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard
suite 620
frisco, tx
MDR Report Key10186631
Report Number3009189869-2020-00009
Device Sequence Number908614
Product Code MAX
UDI-Device Identifier00812998022519
UDI-Public(01)00812998022519(17)220501(10)D002
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2022
Device Model NumberPSTS-SM0609-26-SP
Device Catalogue NumberPSTS-SM0609-26-SP
Device Lot NumberD002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight77